advertisement
Question
Posted by: Mrs Smith | 2008/06/02

On Fertomid, 1st Course, vaginal bleedin

I have a daughter of 7, my husband has a son of 13, we have been trying for the past 5 years to fall pregnant but with no results. I am diagnosed with polycystic ovaries syndrome. The gynea has put me on Fertomid 50. This is the first time Im taking it and also the first of the 3 month cycle. I took medication as instructed and now 15 days after starting the course Im having vaginal bleeding. it is not like a period it was heavy the first day but now it is just spotting after 2 days. Did I have a period. As per doctors instructions I should be in the period where I am ovulating and not be having a period. Is this normal? My doctor said that I should take the 5 tablets starting on my 5th day of a period and then after taking the Fertomid I will be ovulating +-6 days after that. At the time of starting the fertomid I did not have a period for 4months already and i wasnt pregnant. If my calculations are correct I should be in my ovulation cycle and not menstruating. Can you please tell me what is happening and I it is normal.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Mrs Smith

You did indeed take the fertomid in the correct way. I'd suggest contacting your doctor regarding this, and your treatment plan forward

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement